UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 1 | January 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 9
September-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1908D97


Registration ID:
400048

Page Number

1533-1536

Share This Article


Jetir RMS

Title

Mathematical Model of Infectious Disease Transmission

Authors

Abstract

A mathematical model of biological processes has helped us better understand and anticipate how life works in the actual world. Because they provide real-time decision assistance, mathematical techniques have had a tremendous impact on research into illness and emerging epidemics all over the world. Control and prevention of infectious illness transmission need a full knowledge of the elements that influence their occurrence. There are several aspects of infectious disease transmission that are particularly relevant to public health experts, and this article provides an overview of the most important ones. This paper also goes over some of the fundamentals of diagnosing, treating, and preventing infectious diseases.

Key Words

Mathematical Model of Biological Processes, Control and Prevention of Infectious Illness, Infectious Disease Transmission.

Cite This Article

"Mathematical Model of Infectious Disease Transmission", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 9, page no.1533-1536, September-2019, Available :http://www.jetir.org/papers/JETIR1908D97.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Mathematical Model of Infectious Disease Transmission", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 9, page no. pp1533-1536, September-2019, Available at : http://www.jetir.org/papers/JETIR1908D97.pdf

Publication Details

Published Paper ID: JETIR1908D97
Registration ID: 400048
Published In: Volume 6 | Issue 9 | Year September-2019
DOI (Digital Object Identifier):
Page No: 1533-1536
Country: Ranchi, Jharkhand, India .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000241

Print This Page

Current Call For Paper

Jetir RMS